Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
Here is My Question:
Does Aubagio increase anger and mood swings? My wife was taking Rebif for 8 years and seemed irritable at times. Last year she stopped Rebif for about 12 months and was a joy to be with. Since beginning Aubagio 3 months ago she has returned to being extremely irritable, angry and moody. Please help me.
Depression can be aggravated by interferon-beta (ie, Rebif) but this is not reported/suspected with Aubagio. There is an increased risk of depression in patients with MS in general which could also explain your observations. I would suggest that you both speak with your neurologist about the issue for potential causes and treatment if appropriate.
A. Scott Nielsen MD MMSc
Neurologist and MS Specialist at Kaiser Permanente
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.